Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Numbers Equal to the Sum of the Digits of their Nth Powers

G. E. Raynor
The American Mathematical Monthly
Vol. 40, No. 5 (May, 1933), pp. 285-286
DOI: 10.2307/2302204
Stable URL: http://www.jstor.org/stable/2302204
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286